Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 2008 (2008), Article ID 564601, 7 pages
http://dx.doi.org/10.1155/2008/564601
Research Article

The Packing Measure of the Trajectory of a One-Dimensional Symmetric Cauchy Process

Department of Mathematics, Abia State University, 440001 Uturu, Nigeria

Received 3 August 2007; Revised 27 May 2008; Accepted 12 August 2008

Academic Editor: Mohsen Pourahmadi

Copyright © 2008 A. C. Okoroafor. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Y. Xiao, β€œRandom fractals and Markov processes,” in Fractal Geometry and Applications: A Jubilee of Benoît Mandelbrot, Part 2, M. L. Lapidus and M. van Frankenhuijsen, Eds., vol. 72 of Proceedings of Symposia in Pure Mathematics, pp. 261–338, American Mathematical Society, Providence, RI, USA, 2004. View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  2. S. J. Taylor and C. Tricot, β€œPacking measure, and its evaluation for a Brownian path,” Transactions of the American Mathematical Society, vol. 288, no. 2, pp. 679–699, 1985. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  3. S. J. Taylor, β€œThe use of packing measure in the analysis of random sets,” in Stochastic Processes and Their Applications, vol. 1203 of Lecture Notes in Mathematics, pp. 214–222, Springer, Berlin, Germany, 1986. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  4. F. Rezakhanlou and S. J. Taylor, β€œThe packing measure of the graph of a stable process,” Astérisque, no. 157-158, pp. 341–362, 1988. View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  5. B. E. Fristedt and S. J. Taylor, β€œThe packing measure of a general subordinator,” Probability Theory and Related Fields, vol. 92, no. 4, pp. 493–510, 1992. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  6. J.-F. Le Gall and S. J. Taylor, β€œThe packing measure of planar Brownian motion,” in Seminar on Stochastic Processes, pp. 130–148, Birkhäuser, Boston, Mass, USA, 1986. View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  7. R. Bañuelos and T. Kulczycki, β€œThe Cauchy process and the Steklov problem,” Journal of Functional Analysis, vol. 211, no. 2, pp. 355–423, 2004. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  8. A. C. Okoroafor, β€œSome local asymptotic laws for the Cauchy process on the line,” Journal of Applied Mathematics and Stochastic Analysis, vol. 2007, Article ID 81934, 9 pages, 2007. View at Publisher Β· View at Google Scholar Β· View at MathSciNet